Alert archive / New Mexico / Red Flag Warnings in 2014
Red Flag Warning 16, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Apr 25, 2014, 7:03 AM MDT for 8 counties in New Mexico. It took effect at Apr 25, 2014, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2014, 7:03 AM MDT (13:03 UTC)
- In effect from
- Apr 25, 2014, 1:00 PM MDT
- Expired
- Apr 25, 2014, 8:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS El Paso, TX
Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM
The radar
The Holloman AFB radar (KHDX), 115 km from the middle of the area, began a volume at 13:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 1.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3773 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
174 WWUS84 KEPZ 251303 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 703 AM MDT FRI APR 25 2014 ...RED FLAG WARNING FOR SOUTH CENTRAL AND SOUTHWEST NEW MEXICO THIS AFTERNOON AND EVENING... ...FIRE WEATHER WATCH SATURDAY FOR SOUTH CENTRAL AND SOUTHWEST NEW MEXICO AND FAR WEST TEXAS... .STRONG WINDS ALOFT ARE DEVELOPING ACROSS THE REGION AHEAD OF A DEEPENING UPPER LEVEL LOW PRESSURE THAT IS NOW DROPPING SOUTH ALONG THE PACIFIC COAST. THE UPPER LEVEL LOW WILL MOVE ONSHORE TONIGHT AND ACROSS THE SOUTHERN ROCKIES SATURDAY INTO SUNDAY MORNING. LEE SIDE TROUGHING WILL DEVELOP AT THE SURFACE OVER EASTERN NEW MEXICO AND THE TEXAS PANHANDLE BY THIS AFTERNOON. THE RESULTING TIGHT SURFACE PRESSURE GRADIENT COMBINED WITH DEEP MIXING WILL PRODUCE WINDS OF 20 TO 30 MPH THIS AFTERNOON. WINDS WILL BE MORE WIDESPREAD AND MUCH STRONGER SATURDAY AS THE SYSTEM MOVES ACROSS NORTHERN NEW MEXICO. THE STRONG WINDS...COMBINED WITH LOW HUMIDITY AND VERY DRY FUELS...WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND AGAIN SATURDAY. NMZ110>113-252200- /O.NEW.KEPZ.FW.W.0016.140425T1900Z-140426T0200Z/ /O.CON.KEPZ.FW.A.0012.140426T1600Z-140427T0400Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS- 703 AM MDT FRI APR 25 2014 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 110...111...112 AND 113... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 110...111...112 AND 113... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. * EVENT: RED FLAG WARNING TODAY FOR SOUTH CENTRAL AND SOUTHWEST NEW MEXICO...FIRE WEATHER WATCH FOR SATURDAY BELOW 7500 FT MSL. * TIMING: 1 PM MDT TO 8 PM MDT TODAY...10 AM MDT TO 10 PM MDT SATURDAY. * WIND: TODAY...SOUTHWEST 20 TO 25 MPH WITH GUSTS TO 35 MPH. SATURDAY...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * HUMIDITY: 5 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH FIRE DANGER RATINGS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ TXZ055-056-252200- /O.CON.KEPZ.FW.A.0012.140426T1600Z-140427T0400Z/ EL PASO-HUDSPETH- 703 AM MDT FRI APR 25 2014 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055 AND 056... * EVENT: FIRE WEATHER WATCH FOR ELEVATIONS BELOW 7500 FT MSL. * TIMING: 10 AM MDT TO 10 PM MDT SATURDAY. * WIND: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * HUMIDITY: 5 TO 15 PERCENT BELOW 7500 FT MSL. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ 21 - PARK
2 follow-up statements
750 WWUS84 KEPZ 251702 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1102 AM MDT FRI APR 25 2014 ...RED FLAG WARNING FOR SOUTH CENTRAL AND SOUTHWEST NEW MEXICO THIS AFTERNOON AND EVENING... ...RED FLAG WARNING SATURDAY FOR ALL OF SOUTH CENTRAL AND SOUTHWEST NEW MEXICO AND FAR WEST TEXAS... .STRONG WINDS ALOFT ARE DEVELOPING ACROSS THE REGION AHEAD OF A DEEPENING UPPER LEVEL LOW PRESSURE THAT IS NOW DROPPING SOUTH ALONG THE PACIFIC COAST. THE UPPER LEVEL LOW WILL MOVE ONSHORE TONIGHT AND ACROSS THE SOUTHERN ROCKIES SATURDAY INTO SUNDAY MORNING. THE STRONG WINDS ALOFT WILL INDUCE LEE SIDE TROUGHING AT THE SURFACE OVER EASTERN NEW MEXICO AND THE TEXAS PANHANDLE THIS AFTERNOON AND SATURDAY. THE RESULTING TIGHT SURFACE PRESSURE GRADIENT COMBINED WITH DEEP MIXING WILL PRODUCE WINDS OF 20 TO 30 MPH THIS AFTERNOON AND EVENING. WINDS WILL BE MORE WIDESPREAD AND MUCH STRONGER SATURDAY AS THAT SYSTEM MOVES ACROSS NORTHERN NEW MEXICO. THE STRONG WINDS...COMBINED WITH LOW HUMIDITY AND VERY DRY FUELS...WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND AGAIN SATURDAY. NMZ110>113-260115- /O.UPG.KEPZ.FW.A.0012.140426T1600Z-140427T0400Z/ /O.NEW.KEPZ.FW.W.0017.140426T1600Z-140427T0400Z/ /O.CON.KEPZ.FW.W.0016.140425T1900Z-140426T0200Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS- 1102 AM MDT FRI APR 25 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 110...111...112 AND 113... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT SATURDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 110...111...112 AND 113... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM MDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS RED FLAG WARNINGS...FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING...AND FROM 10 AM MDT TO 10 PM MDT SATURDAY. * EVENT: RED FLAG WARNING TODAY FOR SOUTH CENTRAL AND SOUTHWEST NEW MEXICO...RED FLAG WARNING SATURDAY BELOW 7500 FT MSL. * TIMING: 1 PM MDT TO 8 PM MDT TODAY...10 AM MDT TO 10 PM MDT SATURDAY. * WIND: TODAY...SOUTHWEST 20 TO 25 MPH WITH GUSTS TO 35 MPH. SATURDAY...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * HUMIDITY: 5 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH FIRE DANGER RATINGS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ TXZ055-056-260115- /O.UPG.KEPZ.FW.A.0012.140426T1600Z-140427T0400Z/ /O.NEW.KEPZ.FW.W.0017.140426T1600Z-140427T0400Z/ EL PASO-HUDSPETH- 1102 AM MDT FRI APR 25 2014 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM MDT SATURDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055 AND 056... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM MDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * TIMING: 10 AM MDT TO 10 PM MDT SATURDAY. * WIND: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * HUMIDITY: 5 TO 15 PERCENT BELOW 7500 FT MSL. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH FIRE DANGER WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ 21 - PARK
504 WWUS84 KEPZ 251857 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1257 PM MDT FRI APR 25 2014 ...RED FLAG WARNING FOR SOUTH CENTRAL AND SOUTHWEST NEW MEXICO THIS AFTERNOON AND EVENING... ...RED FLAG WARNING SATURDAY FOR ALL OF SOUTH CENTRAL AND SOUTHWEST NEW MEXICO AND FAR WEST TEXAS... .STRONG WINDS ALOFT ARE DEVELOPING ACROSS THE REGION AHEAD OF A DEEPENING UPPER LEVEL LOW PRESSURE THAT IS NOW DROPPING SOUTH ALONG THE PACIFIC COAST. THE UPPER LEVEL LOW WILL MOVE ONSHORE TONIGHT AND ACROSS THE SOUTHERN ROCKIES SATURDAY INTO SUNDAY MORNING. THE STRONG WINDS ALOFT WILL INDUCE LEE SIDE TROUGHING AT THE SURFACE OVER EASTERN NEW MEXICO AND THE TEXAS PANHANDLE THIS AFTERNOON AND SATURDAY. THE RESULTING TIGHT SURFACE PRESSURE GRADIENT COMBINED WITH DEEP MIXING WILL PRODUCE WINDS OF 20 TO 30 MPH THIS AFTERNOON AND EVENING. WINDS WILL BE MORE WIDESPREAD AND MUCH STRONGER SATURDAY AS THAT SYSTEM MOVES ACROSS NORTHERN NEW MEXICO. THE STRONG WINDS...COMBINED WITH LOW HUMIDITY AND VERY DRY FUELS...WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND AGAIN SATURDAY. NMZ110>113-260230- /O.CON.KEPZ.FW.W.0016.140425T1900Z-140426T0200Z/ /O.CON.KEPZ.FW.W.0017.140426T1600Z-140427T0400Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS- 1257 PM MDT FRI APR 25 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 110...111...112 AND 113... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT SATURDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 110...111...112 AND 113... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED RED FLAG WARNINGS...FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING...AND FROM 10 AM MDT TO 10 PM MDT SATURDAY. * EVENT: RED FLAG WARNING TODAY FOR SOUTH CENTRAL AND SOUTHWEST NEW MEXICO...RED FLAG WARNING SATURDAY BELOW 7500 FT MSL. * TIMING: 1 PM MDT TO 8 PM MDT TODAY...10 AM MDT TO 10 PM MDT SATURDAY. * WIND: TODAY...SOUTHWEST 20 TO 25 MPH WITH GUSTS TO 35 MPH. SATURDAY...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * HUMIDITY: 5 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH FIRE DANGER RATINGS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ TXZ055-056-260230- /O.CON.KEPZ.FW.W.0017.140426T1600Z-140427T0400Z/ EL PASO-HUDSPETH- 1257 PM MDT FRI APR 25 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM MDT SATURDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055 AND 056... * TIMING: 10 AM MDT TO 10 PM MDT SATURDAY. * WIND: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * HUMIDITY: 5 TO 15 PERCENT BELOW 7500 FT MSL. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH FIRE DANGER WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ 21 - PARK
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 25, 5:20 AM MDT, 1 hour 43 minutes earlier.
Area forecast discussion, Apr 25, 5:20 AM MDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
520 AM MDT FRI APR 25 2014
.SYNOPSIS...
TODAY WILL BE A SUNNY WARM DAY...THEN ON SATURDAY AN APPROACHING
UPPER LEVEL STORM SYSTEM WILL BRING VERY STRONG WINDS TO THE AREA.
WE CAN EXPECT LOTS OF BLOWING DUST AND SOME ROAD CLOSURES MAY BE
POSSIBLE. SUNDAY WILL BE COOLER AND ALSO WINDY...BUT NOT AS WINDY
AS SATURDAY. THE FIRST PART OF NEXT WEEK WILL BE MOSTLY
SUNNY...BUT OUR TEMPERATURES WILL RUN A FEW DEGREES BELOW NORMAL.
&&
.DISCUSSION...
TODAY WILL BE A PRETTY NICE DAY...TOMORROW NOT SO MUCH. FOR TODAY
A SOUTHWEST FLOW WILL GIVE US TEMPERATURES AROUND 5 DEGREES ABOVE
NORMAL UNDER MOSTLY SUNNY SKIES. WINDS WILL INCREASE A BIT TO
BREEZY TO WINDY CONDITIONS...BUT NOT TO BAD CONSIDERING IT IS
STILL APRIL. THEN ON SATURDAY IS WHEN THINGS GET UGLY. AN
APPROACHING UPPER LEVEL STORM SYSTEM IS WELL TIMED TO BRING A MAX
WIND CORE ACROSS THE REGION DURING THE AFTERNOON HOURS. THIS WILL
ALLOW FOR THE STRONGER WINDS TO MORE EASILY WORK DOWN TO THE
SURFACE. AT THE SAME TIME WE WILL SEE A DEEP AREA OF LOW PRESSURE
DEVELOP OVER EASTERN COLORADO. THE VERY STRONG WINDS ALOFT WILL
COMBINE WITH THE STRONG LEE SIDE TROUGH TO GIVE US A VERY WINDY
DAY ACROSS THE BORDERLAND. A HIGH WIND WARNING LOOKS LIKELY FOR
SOME OR ALL OF THE AREA ON SATURDAY AFTERNOON. BLOWING DUST WILL
ALSO BE LIKELY WHICH COULD LEAD TO SOME ROAD CLOSURES. ON SUNDAY
THE UPPER LEVEL TROUGH WILL BE TO OUR EAST...WHICH USUALLY WOULD
MEAN THAT OUR WINDS WOULD BE MUCH WEAKER. BUT IT DOES LOOK LIKE A
STRONG SURFACE GRADIENT WILL CONTINUE SO WE WILL LIKELY SEE
ADVISORY LEVEL WINDS ON SUNDAY.
ON MONDAY WE WILL CONTINUE TO SEE A PRETTY TIGHT PRESSURE GRADIENT
SO WE WILL AGAIN SEE STRONG WINDS MONDAY AFTERNOON. FINALLY ON
TUESDAY WE WILL SEE OUR WINDS FINALLY SLOW A BIT. TEMPERATURES FOR
MONDAY THROUGH WEDNESDAY WILL BE AROUND 5 DEGREES BELOW NORMAL.
THE EXTENDED GFS HAS BEEN TRYING TO REALLY COOL US OFF FOR THE END
OF NEXT WEEK WITH TEMPERATURES RUNNING ALMOST 20 DEGREES BELOW
NORMAL. I HAVE CONTINUED WITH THE COOL TREND FOR THE END OF NEXT
WEEK...BUT NOTHING CLOSE TO WHAT THE GFS IS ADVERTISING.
&&
.AVIATION...
VFR CONDITIONS EXPECTED TODAY AND TONIGHT. WINDS WILL INCREASE
SOME THIS AFTERNOON TO 24015G25KT. WE WILL SEE OCCASIONAL HIGH
CEILINGS OF BKN250 AS CIRRUS CLOUDS DRIFT ACROSS THE REGION. AS A
HEADS UP SATURDAY WILL BE VERY WINDY...YOU SHOULD BEGIN TO MAKE
PREPARATIONS TO TIE DOWN PLANES AND OTHER ITEMS THAT COULD BE
BLOWN AROUND AND AFFECT AIRPORT OPERATIONS.
&&
.FIRE WEATHER...
TODAY STARTS THE FIRST OF AN EXTENDED TIME OF WINDY CONDITIONS.
THE WINDS TODAY WILL COME CLOSE TO RED FLAG CONDITIONS AND WITH
THE DRY AIR ALREADY IN PLACE...RED FLAG WARNINGS MAY BE ISSUED FOR
THIS AFTERNOON. ON SATURDAY AN APPROACHING UPPER LEVEL STORM
SYSTEM WILL BRING VERY STRONG WINDS TO THE REGION. SURFACE WINDS
OF 35 TO 45 MPH WILL BE POSSIBLE WITH GUST TO 60 MPH ON SATURDAY
AFTERNOON. WE WILL SEE AN EXTENDED PERIOD OF RED FLAG CONDITIONS
ON SATURDAY. THEN ON SUNDAY WE WILL AGAIN BE WINDY (NOT AS WINDY
AS SATURDAY). COOLER AIR WILL WORK INTO THE REGION ON SUNDAY...BUT
MIN RH'S WILL BE NEAR OR THEY WILL EXCEED RED FLAG CONDITIONS...SO
A RED FLAG WARNING MAY ALSO BE NEEDED FOR PARTS OF THE AREA ON
SUNDAY AS WELL. WE WILL CONTINUE TO SEE WINDY CONDITIONS ON MONDAY
AND THEN FOR THE REST OF NEXT WEEK WE WILL SEE CALMER CONDITIONS
WITH TEMPERATURES RUNNING A LITTLE BELOW NORMAL.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 88 64 85 58 75 / 0 0 0 0 0
SIERRA BLANCA 86 56 83 47 75 / 0 0 0 0 0
LAS CRUCES 85 54 82 47 73 / 0 0 0 0 0
ALAMOGORDO 85 56 82 48 74 / 0 0 0 0 0
CLOUDCROFT 61 43 57 35 49 / 0 0 0 20 0
TRUTH OR CONSEQUENCES 84 57 81 49 73 / 0 0 0 0 0
SILVER CITY 78 49 71 39 64 / 0 0 20 20 0
DEMING 85 52 80 44 72 / 0 0 0 0 0
LORDSBURG 85 53 80 46 72 / 0 0 0 0 0
WEST EL PASO METRO 88 63 84 57 75 / 0 0 0 0 0
DELL CITY 87 54 85 46 75 / 0 0 0 0 0
FORT HANCOCK 93 62 90 57 80 / 0 0 0 0 0
LOMA LINDA 80 56 77 44 70 / 0 0 0 0 0
FABENS 89 60 87 54 77 / 0 0 0 0 0
SANTA TERESA 86 55 83 48 75 / 0 0 0 0 0
WHITE SANDS HQ 85 62 82 46 74 / 0 0 0 0 0
JORNADA RANGE 85 44 81 41 73 / 0 0 0 0 0
HATCH 85 47 81 43 73 / 0 0 0 0 0
COLUMBUS 85 54 82 51 74 / 0 0 0 0 0
OROGRANDE 86 55 82 48 74 / 0 0 0 0 0
MAYHILL 72 45 69 39 61 / 0 0 0 20 0
MESCALERO 72 43 67 35 59 / 0 0 0 20 0
TIMBERON 69 44 66 35 58 / 0 0 0 20 0
WINSTON 78 45 67 37 62 / 0 0 20 20 0
HILLSBORO 80 53 76 44 69 / 0 0 0 0 0
SPACEPORT 82 53 80 47 72 / 0 0 0 0 0
LAKE ROBERTS 77 44 70 35 62 / 0 0 20 20 0
HURLEY 80 50 74 39 67 / 0 0 0 10 0
CLIFF 81 34 74 37 67 / 0 0 20 20 0
MULE CREEK 78 33 70 31 65 / 0 0 20 20 0
FAYWOOD 79 50 74 40 67 / 0 0 0 0 0
ANIMAS 86 53 80 47 72 / 0 0 0 0 0
HACHITA 85 52 80 43 72 / 0 0 0 0 0
ANTELOPE WELLS 86 52 81 43 73 / 0 0 0 0 0
CLOVERDALE 81 50 75 41 68 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
EVENING FOR NMZ110>113.
HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING
FOR NMZ401>417.
TX...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
EVENING FOR TXZ055-056.
HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING
FOR TXZ418>424.
&&
BRICEThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 11:02 AM MDT | Red Flag Warning | EPZ | Catron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more | 35 hr |
| Apr 25, 1:49 PM MDT | Blowing Dust Advisory | EPZ | Doña Ana, Grant, Hidalgo, Luna | 31 hr |
| Apr 25, 1:49 PM MDT | High Wind Warning | EPZ | Doña Ana, Grant, Hidalgo, Luna, Otero, Sierra | 40 hr |
| Apr 25, 1:49 PM MDT | Wind Advisory | EPZ | Grant, Hidalgo, Otero | 31 hr |
Nearby
Red Flag Warnings in New Mexico, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.